# SDR PIDA07021

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED FIGURE 8 HOLE IN BS 927 FRAME AT STR 6LT.  REPAIRED FRAME PER SRM 51-40-02, 51-40-05 AND 51-30-00 AND REPLACED STRINGER CLIP PER SRM 51-40-02 AND 51-40-03.
